# SDR EE4Y2019120410389

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17067651401
- Condition: Corroded
- Location: Frame 28
- Part time: 37,577 hours, 18,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAJE FWD C/C FLOOR SUPPORT FITTINGS CORRODED, LOCATED AT FR28 BTWN S-26L AND S-26R, AT FR31 BTWN S-26L AND S-26R AND AT FR35 AT S-26R. NOTE: SINCE THAT ALLOWABLE LIMITS NOT WERE FOUND, THE PARTS DAMAGED WERE REPLACED PER EMBRAER FABRICATION INSTRUCTIONS IAW ETD2019-190-155824 REV. A AND COOPESA E.O. COO-EO-2019-10309, JOB: A1H247, ÍTEM 1-123
